A double direction conjugate gradient method for solving large-scale system of nonlinear equations

H. Abdullahi, M. Y. Waziri, M. K. Dauda

Abstract


This paper presents a method for solving nonlinear system of equations via double direction approach. We consider the first direction to be steepest descent direction while the other direction is the proposed CG direction. Derivative-free line search is used to obtain the step length αk. The global convergence of the proposed algorithm is established under suitable conditions. Numerical results show that the proposed method is efficient for large scale problems.

Full Text: PDF

How to Cite this Article:

H. Abdullahi, M. Y. Waziri, M. K. Dauda, A double direction conjugate gradient method for solving large-scale system of nonlinear equations, Journal of Mathematical and Computational Science, Vol 7, No 3 (2017), 606-624

Copyright © 2017 H. Abdullahi, M. Y. Waziri, M. K. Dauda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS